# SDR 95ZZZX6424

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20DV
- Make and model: Socata TB21
- Aircraft serial: 612
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt Assy
- Part number: 104022070009
- Condition: Corroded
- Location: Eye End Rt
- Part time: 1,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MANDATORY SB 10-044, AMDT 1, DATED SEPT 1993 (DUE AT EACH ANNUAL INSPECTION), IT WAS NOTED THE LEFT AND RIGHT INERTIA REEL-TYPE FRONT SEAT BELTS HAVE SEVERE EXFOLIATION CORROSION ON THE EYE END THAT ATTACHES TO THE FORWARD OUTBOARD FUSELAGE STRUCTURE.  THE SB CALLS FOR CHECKING FOR OXIDATION OR EXFOLIATON CORROSION SO THE MFG IS AWARE OF THE PROBLEM.  EYE END IS OF AN ALUMINUM MATERIAL WHEREIN MOST U. S. MANUFACTURED SEAT BELTS HAVE STEEL EYE ENDS.  SEAT BELT EYE ENDS TO BE REPLACED.
